# SDR SIMA20011301

- Difficulty date: May 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPLGL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3130 - ONE LIGHT ON EMS TRACK FLOOR LIGHTS INOPERATIVE NEAR ROWS 8/9.  REMOVED AND REPLACED EMS LIGHT BULB AT ROW 8 IAW SAAB AMM 33-50-20.  CREW REPORTED ONE FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE AT ROW 8.  LIGHT BULB WAS REPLACED, OPS CHECK WAS GOOD AND AIRCAFT WAS RETURNED TO SERVICE.  (M)
